Medindia LOGIN REGISTER
Medindia

Medications and their Potential to Cause Increase 'Decrease In Sex Drive'(Decreased Libido)


This section presents medications that are known to potentially lead to 'Decrease In Sex Drive' as a side effect. It's important to note that mild side effects are quite common with medications.
Please be aware that the drugs listed here are individual medications and may be part of a broader combination therapy. This information is meant to be a helpful resource but should not replace professional medical advice. If you're concerned about 'Decrease In Sex Drive', it's best to consult a healthcare professional.
In addition to 'Decrease In Sex Drive', other symptoms or signs might better match your side effect. We have listed these below for your convenience. If you find a symptom that more closely resembles your experience, you can use it to identify potential medications that might be the cause.

Drugs with the Side Effect - Decrease In Sex Drive

Drospirenone and Estradiol



Most other Common Side Effects: Irregular periods, nausea, vomiting, breast tenderness, headache, fatigue, decreased libido and increased weight

Dutasteride And Tamsulosin


Most other Common Side Effects: Impotence, decreased libido, breast disorders, ejaculation disorders, erectile dysfunction and dizziness

Erythromycin


Most other Common Side Effects: Impotence, decreased libido, breast disorders, ejaculation disorders, erectile dysfunction and dizziness

Advertisement
Advertisement
References

  1. https://www.fda.gov/drugs/information-consumers-and-patients-drugs/finding-and-learning-about-side-effects-adverse-reactions
  2. https://nctr-crs.fda.gov/fdalabel/ui/search
  3. https://dailymed.nlm.nih.gov/dailymed/
Advertisement
Advertisement
Drugs A-Z
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Get Health and Wellness Secrets from Our Engaging eBooks
Stay Connected
Available on the Android Market Available on the App Store